# SDR CAL950511

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 720
- Part time: 64,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FUSELAGE SKIN CRACKED THROUGH RIVET HOLES BETWEEN STA 720 AND STA 720A AT CENTERLINE ON LOWER FUSELAGE.  THE CRACK WAS 2.5 INCHES LONG.  THE DAMAGED AREA WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-30-3.  (X)
